Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pain over liver area, constipation followed by diarrhea, enervation. Cause?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1834 Questions
Just wondering would this type of bacteria give these symptoms. A pain about where the liver is (so under the rib cage Right side) No energy.. Constipation, then a light grey stools when the constipation finished now it is explosive diarrhoea. (often) we have just returned from a NZ holiday and this problem started before getting home. so we were using public toilets a lot as you do. Would appreciate your advice please.

Posted Sun, 9 Jun 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 1 hour later
The present condition is due to consumption of contaminated food or water.
Due to the outside food that you have taken,infection of the gut has occured and lead to these problems.
It can be bacterial infection or parasitic or mixed.
Please take Antibiotic Ofloxacin and ornidazole tablet ,antispasmodic Dicyclomine, Rabeprazole tablet.Also add a Pre and probiotic capsule.
Take Oral rehydration sachets to maintain electrolytes
It is common when we travel and eat outside food.
It will come down
Wish you speedy recovery
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor